OLYMPUS WINTER & IBE GMBH TELESCOPE, 4 MM, 0°, CONNECTOR FOR LIGHT GUIDE ON BOTTOM, AUTOCLAVABLE
Back to Search Results |
| Model Number |
WA96200A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, the telescope, 4 mm, 0°, connector for light guide on bottom, autoclavable exhibited a broken lens tip.There were no reports of patient harm.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over twelve (12) years since the subject device was manufactured.The device was returned, and an evaluation was completed for it.During inspection, olympus confirmed the reported event.Based on the results of the investigation, a definitive root cause could not be determined.However, it is likely that the event could be caused to improper handling and application of excessive force, impact to the scope, especially to the scope¿s distal end, due to fall, shock or similar stress.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported the issue was found during reprocessing.The device drops off when the customer was cleaning it.